Diophantine approximation by square-free numbers
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 11 (1984) no. 3, p. 353-359
@article{ASNSP_1984_4_11_3_353_0,
     author = {Balog, A. and Perelli, Alberto},
     title = {Diophantine approximation by square-free numbers},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 11},
     number = {3},
     year = {1984},
     pages = {353-359},
     zbl = {0565.10029},
     mrnumber = {785616},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1984_4_11_3_353_0}
}
Balog, A.; Perelli, A. Diophantine approximation by square-free numbers. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 11 (1984) no. 3, pp. 353-359. http://www.numdam.org/item/ASNSP_1984_4_11_3_353_0/

[1] A. Balog, A remark on the distribution of αp mod. one, to appear.

[2] W.J. Ellison, Les Nombres Premiers, Hermann, Paris, 1975. | MR 417077 | Zbl 0313.10001

[3] D.R. Heath-Brown, The least square-free number in an arithmetical progression, J. reine angew. Math., 332 (1982), pp. 204-220. | MR 656864 | Zbl 0493.10045

[4] H.L. Montgomery, Topics in Multiplicative Number Theory, Springer Lecture Notes, n°. 227, 1971. | MR 337847 | Zbl 0216.03501